# SDR UIEA2020041000731

- Difficulty date: April 10, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,401 hours, 21,286 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: 97098
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER SEAT O2 MASK INOP.( TRANSFERRED TO MDDR #126877 I.A.W MEL 25-11-02-01A CAT A.  REF LOG PAGE 1150231: REMOVED AND REPLACED OBSERVER O2 MASK IAW AMM 35-11-51. OPS CHECK GOOD. THIS CLEARS MDDR 126877. PLACARD REMOVED. )
